Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 147, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Oct 3, 2006, 7:14 PM CDT for Menominee County, Oconto County, Wisconsin. It was in force for 61 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 3, 2006, 7:14 PM CDT (00:14 UTC)
- Expired
- Oct 3, 2006, 8:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Counties, with a storm outline in the text
Counties Menominee County, WI, Oconto County, WI
The radar
The Green Bay radar (KGRB), 71 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 3, 7:50 PM CDT | HAIL 1 | 10 N Keshena, WI | |
| Oct 3, 7:55 PM CDT | HAIL 0.75 | Gillett, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 3, 6:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KGRB 040015
SVRGRB
WIC078-083-040115-
/O.NEW.KGRB.SV.W.0147.061004T0014Z-061004T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT TUE OCT 3 2006
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MENOMINEE COUNTY IN NORTHEAST WISCONSIN
OCONTO COUNTY IN NORTHEAST WISCONSIN
* UNTIL 815 PM CDT
* AT 712 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HAIL UP TO 1 INCH IN DIAMETER. THIS STORM WAS
LOCATED NEAR KESHENA...OR ABOUT 11 MILES NORTHWEST OF SHAWANO...AND
MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE NEOPIT AND GILLETT
ANOTHER SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST OF
NEOPIT...AND MOVING EAST AT 30 MPH.
HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.
LAT...LON 4511 8898 4496 8896 4497 8872 4486 8870
4488 8802 4513 8821
$$
KIECKBUSCH5 follow-up statements
000
WWUS53 KGRB 040024
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
723 PM CDT TUE OCT 3 2006
WIC078-083-040115-
/O.CON.KGRB.SV.W.0147.000000T0000Z-061004T0115Z/
MENOMINEE WI-OCONTO WI-
723 PM CDT TUE OCT 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...
AT 721 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED JUST NORTH OF KESHENA...OR ABOUT 10 MILES NORTH OF
SHAWANO...MOVING EAST AT 30 MPH. ANOTHER SEVERE THUNDERSTORM WAS
MOVING INTO FAR NORTHWEST MENOMINEE COUNTY...AND MOVING EAST AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HAYES...BREED...UNDERHILL...SURING...GILLETT...HICKORY CORNERS...
OCONTO FALLS...SPRUCE AND KLONDIKE
HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4511 8898 4496 8896 4497 8872 4486 8870
4488 8802 4513 8821
$$
KIECKBUSCH000
WWUS53 KGRB 040036
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
736 PM CDT TUE OCT 3 2006
WIC078-083-040115-
/O.CON.KGRB.SV.W.0147.000000T0000Z-061004T0115Z/
MENOMINEE WI-OCONTO WI-
736 PM CDT TUE OCT 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...
AT 734 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR
UNDERHILL...OR ABOUT 10 MILES NORTHEAST OF SHAWANO...MOVING EAST AT
35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SURING...GILLETT...HICKORY CORNERS...OCONTO FALLS...KLONDIKE...
SPRUCE AND STILES
HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4511 8898 4496 8896 4497 8872 4486 8870
4486 8802 4513 8821
$$
KIECKBUSCH000
WWUS53 KGRB 040045
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
744 PM CDT TUE OCT 3 2006
WIC078-083-040115-
/O.CON.KGRB.SV.W.0147.000000T0000Z-061004T0115Z/
MENOMINEE WI-OCONTO WI-
744 PM CDT TUE OCT 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...
AT 742 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING GOLF BALL SIZE SIZE HAIL. THIS STORM WAS
LOCATED NEAR UNDERHILL...OR ABOUT 13 MILES NORTHEAST OF
SHAWANO...MOVING EAST AT 35 MPH. OTHER SEVERE THUNDERSTORMS WERE
LOCATED NEAR OCONTO FALLS AND 3 MILES EAST OF NEOPIT.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GILLETT...HICKORY CORNERS...OCONTO FALLS...KLONDIKE...SPRUCE AND
STILES
HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK
THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4511 8898 4496 8896 4497 8872 4486 8870
4486 8802 4513 8821
$$
KIECKBUSCH000
WWUS53 KGRB 040056
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
755 PM CDT TUE OCT 3 2006
WIC078-083-040115-
/O.CON.KGRB.SV.W.0147.000000T0000Z-061004T0115Z/
MENOMINEE WI-OCONTO WI-
755 PM CDT TUE OCT 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...
AT 751 PM...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. THIS
STORM WAS LOCATED NEAR GILLETT...OR ABOUT 12 MILES NORTHEAST OF
SHAWANO. THE THIS STORM WAS WAS MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCONTO FALLS...KESHENA...SURING...SPRUCE...OCONTO...NEOPIT...
LENA...KLONDIKE...HICKORY CORNERS...HAYES...GILLETT AND BREED
LAT...LON 4511 8898 4496 8896 4497 8872 4486 8870
4487 8821 4473 8821 4474 8764 4513 8821
$$
KIECKBUSCH000
WWUS53 KGRB 040110
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
805 PM CDT TUE OCT 3 2006
WIC078-083-040115-
/O.CON.KGRB.SV.W.0147.000000T0000Z-061004T0115Z/
MENOMINEE WI-OCONTO WI-
809 PM CDT TUE OCT 3 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR OCONTO AND MENOMINEE COUNTIES...
AT 805 PM...DOPPLER RADAR AND SPOTTERS CONTINUED TO INDICATE SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO QUARTER
SIZE. A CLUSTER OF STORMS WAS LOCATED FROM OCONTO FALLS TO OCONTO.
ANOTHER SEVERE THUNDERSTORM WAS LOCATED IN FAR NORTHEAST MENOMINEE
COUNTY. THE STORMS WERE MOVING EAST AT 25 MPH.
HAIL UP TO QUARTER SIZE WAS REPORTED IN AT COUNTY M AND HIGHWAY 55
AT 750 PM. THREE-QUARTER INCH HAIL WAS REPORTED AT GILLETT AT 755 PM.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
OCONTO FALLS...KESHENA...SURING...SPRUCE...OCONTO...LENA...
KLONDIKE...HICKORY CORNERS...HAYES...GILLETT AND BREED
LAT...LON 4511 8898 4496 8896 4497 8872 4486 8870
4487 8821 4473 8821 4474 8764 4513 8821
$$
KIECKBUSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 3, 5:00 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Oct 3, 5:00 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 500 PM CDT TUE OCT 3 2006 .UPDATE...QUICK UPDATE TO ISSUE A DENSE FOG ADVISORY FOR KEWAUNEE AND MANITOWOC COUNTIES. MTW DOWN TO 300 FEET AT 430 PM. TH .DISCUSSION BELOW ISSUED THIS AFTERNOON. .SHORT TERM...TONIGHT AND WEDNESDAY...MAIN FCST CONCERNS INCLUDE SVR TSTM POTENTIAL THIS EVG...PRECIP TRENDS THROUGH WEDNESDAY MORNING... AND WINDS ASSOC WITH COLD FRONTAL PASSAGE LATE TONIGHT. SFC ANALYSIS SHOWED A WARM FRONT EXTENDING FROM FAR SOUTHERN MN SEWD INTO NE IOWA...THEN EAST ALONG THE WI/IL BORDER. LOW PRESSURE WAS SITUATED IN SE SD...WITH THE PRESSURE FALL PATTERN SUGGESTING AN EASTWARD MOVMT ALONG THE SOUTHERN MN BORDER OVER THE NEXT FEW HOURS. MESO CHARTS SHOW BEST CAPE (AROUND 2500 J/KG) NEAR THE WARM FRONTAL BOUNDARY...WELL TO OUR SW...WITH MUCAPES OF 500 J/KG AND A STG CAP OVER C/EC WI ATTM. OVERALL...GIVEN THE BEST COMBINATION OF INSTABILITY/SHEAR TO OUR SW...AND THE STG CAP IN PLACE OVER GRB CWA... FEEL THAT TORNADO THREAT WILL REMAIN TO OUR SW LATE THIS AFTERNOON/EVG. WE WILL LIKELY SEE SOME ELEVATED STORMS WITH SVR HAIL POTENTIAL OVER PARTS OF THE FA THIS EVG...ESP OVER C WI. WILL NEED TO CLOSELY MONITOR THE MOVMT OF THE WARM FRONT OVER THE NEXT FEW HOURS TO SEE IF THIS ASSESSMENT IS CORRECT. IT SHOULD BE NOTED THAT SPC HAS ACTUALLY MOVED THE MDT RISK AREA FARTHER NE INTO OUR CWA...INCLUDING PLACING A 15% CHANCE OF TORNADOES IN PARTS OF CNTRL WI. HAVE BOOSTED POPS TO CATEGORICAL ACROSS THE ENTIRE CWA TONIGHT...GIVEN THE STRENGTH OF THE DYNAMICS EXPECTED. POPS WILL DECREASE FROM NW TO SE LATE TONIGHT...WITH PRECIP ENDING ACROSS EC WI WEDS MORNING. THE NEXT CHALLENGE IS WHAT TO DO WITH WINDS BEHIND THE COLD FRONT LATE TONIGHT INTO WEDS. THE NAM CONTINUES TO SHOW 925 MB WINDS INCREASING TO 40-45 KTS BEHIND THE FRONT LATE TONIGHT INTO WEDS MORNING. THIS... COMBINED WITH STG CAA AND INCREASING INSTABILITY OVER THE LAKE SUGGESTS THAT A GALE WARNING IS NEEDED. NORTHERN DOOR COUNTY WILL LIKELY SEE SOME GUSTS TO 40 TO 45 MPH. VSBL SATL IMAGERY SHOWS SOME FOG OR LOW STRATUS OVER CNTRL LK MICH... AND STARTING TO CREEP ONSHORE IN MTW/KEW COUNTIES. HAVE ADDED SOME FOG TO THE MARINE ZONES AND THE LKSHR COUNTIES FOR THIS EVG. .LONG TERM...WEDNESDAY NIGHT THROUGH NEXT TUESDAY. TEMPERATURES ARE THE MAIN CONCERN FOR MOST OF THE PERIOD...FOLLOWED BY TIMING OF THE NEXT ROUND OF PRECIPITATION OVER THE WEEKEND. ONCE THE UPPER TROUGH AND SURFACE BOUNDARY PASS TO THE EAST OF THE AREA...HIGH PRESSURE IS EXPECTED TO BUILD INTO THE STATE. SURFACE FLOW WILL BE FROM THE NORTHEAST SO AREAS NEAR THE LAKESHORE ARE LIKELY TO HAVE MORE CLOUDS AROUND AS COOLER AIR FLOWS OVER THE RELATIVELY WARM WATERS OF LAKE MICHIGAN. FARTHER INLAND...WIDESPREAD FROST IS LIKELY WITH LIGHT WINDS...MOSTLY CLEAR SKIES AND GUIDANCE LOWS IN THE 30S. KEPT TEMPERATURES COOLER THAN GUIDANCE ON THURSDAY AS FLOW CONTINUES OFF LAKE MICHIGAN. WARM ADVECTION AND A TIGHTER GRADIENT SHOULD RESULT IN WARMER LOWS ON THURSDAY NIGHT THAN THE PREVIOUS NIGHT. SOUTHERLY FLOW ON THE BACK SIDE OF THE SURFACE HIGH WILL RESULT IN A WARMING TREND THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE STARTING SATURDAY NIGHT WITH THE APPROACH OF A COLD FRONT. THE SYSTEM LOOKS LIKE IT MAY BE A LITTLE SLOWER THAN PREVIOUSLY FORECAST...BUT DID NOT PUSH BACK THE ONSET OF PRECIPITATION AT THIS POINT. WILL WAIT TO SEE IF THE TREND CONTINUES. HAVE A CHANCE OF THUNDERSTORMS LINGERING INTO SUNDAY NIGHT BEFORE ENDING AS THE NEXT SURFACE HIGH BUILDS IN BEHIND THE FRONT. && .GRB WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY UNTIL 4 AM FOR MANITOWOC AND KEWAUNEE COUNTIES. && WEATHER.GOV/GREENBAY
Hazardous weather outlook, Oct 3, 5:15 PM CDT, 1 hour 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 515 PM CDT TUE OCT 3 2006 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 515 PM CDT TUE OCT 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT AND WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING...MAINLY SOUTH OF A LINE FROM TOMAHAWK TO LAKEWOOD TO MARINETTE. LARGE HAIL UP TO ONE INCH IN DIAMETER WILL BE THE PRIMARY THREAT. AREAS OF DENSE FOG WILL AFFECT THE LAKESHORE COUNTIES...AND POSSIBLY THE EASTERN FOX VALLEY THIS EVENING. VISIBILITY WILL BE NEAR ZERO IN SOME AREAS...ESPECIALLY CLOSE TO THE LAKE. GUSTY NORTH WINDS WILL DEVELOP ACROSS THE LAKESHORE COUNTIES AFTER MIDNIGHT TONIGHT...AND CONTINUE THROUGH WEDNESDAY MORNING. WINDS MAY GUST OVER 40 MPH OVER PORTIONS OF DOOR COUNTY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH NEXT TUESDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH SUNDAY...BUT SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. LMZ521-522-541>543-564-041100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 515 PM CDT TUE OCT 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TONIGHT AND WEDNESDAY STRONG THUNDERSTORMS ARE POSSIBLE THIS EVENING...ESPECIALLY SOUTH OF STURGEON BAY. A FEW OF THE STORMS COULD PRODUCE LARGE HAIL. AREAS OF DENSE MARINE FOG WILL AFFECT THE REGION THROUGH THIS EVENING. BOATERS WILL ENCOUNTER NEAR ZERO VISIBILITY AT TIMES...ESPECIALLY ON LAKE MICHIGAN SOUTH OF ALGOMA. STRONG NORTH WINDS WILL DEVELOP ACROSS THE MARINE FORECAST AREA AFTER MIDNIGHT...AND CONTINUE THROUGH AT LEAST THE MORNING HOURS ON WEDNESDAY. SUSTAINED WINDS SHOULD REACH 30 KNOTS...WITH GALE FORCE GUSTS TO 40 KNOTS. A GALE WARNING HAS BEEN ISSUED FOR LATE TONIGHT INTO WEDNESDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH NEXT TUESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY...WITH SMALL CRAFT CONDITIONS LIKELY AGAIN FOR THE WEEKEND. KIECKBUSCH WEATHER.GOV/GREENBAY
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 7:58 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Oct 3, 8:01 PM CDT | Severe Thunderstorm Warning | GRB | Door | 44 min |
| Oct 3, 8:15 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 25 min |
| Oct 3, 8:19 PM CDT | Special Marine Warning | GRB | 116 min | |
| Oct 3, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Door | 26 min |
| Oct 3, 8:52 PM CDT | Severe Thunderstorm Warning | GRB | Door | 20 min |
| Oct 4, 12:28 AM CDT | Severe Thunderstorm Warning | GRB | Marathon | 47 min |
| Oct 4, 2:59 PM CDT | Frost Advisory | GRB | Brown, Calumet, Marathon, Marinette, Menominee, Oconto and 7 more | 16 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.